Losing Hope: I am at a really low point... - Anxiety and Depre...

Anxiety and Depression Support
44,184 members45,839 posts

Losing Hope

Celes999
Celes999

I am at a really low point in my life. I've been having all sorts of issues that are causing my anxiety to get out of control. I am also getting very depressed from everything bad that is happening. I am very afraid of taking meds, and dealing with side effects, the times I have tried meds, it always made things worse. I cry everyday and fed up with myself for feeling sorry for myself. This past year I developed a bladder problem, that interferes with my daily life and effects what I can eat in a drastic way. My periods are excruciating, the pain so bad that I want to puke. Sometimes I get 2 a month. Now I have tooth pain, which I believe is from grinding/clenching at night, due to all this stress. The stress is causing my psoriasis to worsen. I don't know why I am cursed with all this and I don't know how to handle it anymore.

5 Replies
oldestnewest

I'm sorry you are having such a rough time. Periods suck! My depression is usually worse around them (((Hugs)))

tamka38
tamka38
in reply to Iloveart7

Same here

I haven't read your other replies but I would suggest tackling your physical health problems one at a time. I used to have excruciating periods and the contraceptive pill completely cured this. That may not be the solution for you but there may be another solution your doctor or physician can suggest. Also for the other problems. Once your pain is under control you will find it helps with your mood so I would work hard on tackling these issues just slowly and one at a time so as not to be too overwhelming. xx

Celes999, your anxiety is overwhelming you at the moment and my advice is that first and foremost you need the respite from anxiety and nervous exhaustion that only medications can bring right now.

Anxiety about taking anti-anxiety meds is only another symptom of anxiety.

You refer to side effects when trying them before. I say there are no side effects, none worth worrying about anyway. If we start on a new med expecting side effects then our imagination will always oblige us.

Did you wait 4 to 6 weeks before judging the calming qualities of your doctor's prescribed medication? Many people lose hope and stop taking them after just a couple of weeks. If one med really doesn't work then your doctor will suggest another. Before long you will find one that brings respite if you are receptive and keep an open mind.

While you wait for the meds to kick in you could ask your doctor for a small prescription of diazepam or xanax to be taken occasionally (not regularly) when the bad feelings are particularly distressing.

So forget your misgivings about meds, thank whoever you believe in that you're living in the 21st century and such relief is available.

Meds bring respite but rarely cure. Time enough when you are on an even keel to explore talking therapy and self-help books and YouTube videos that can lead to sure and lasting recovery.

I wish you well in your quest to reclaim your life.

What kind off bladder problems? I've been having bladder issues for about 6 months now. I suffer from lower back pain (cramp like pains), abdominal pressure that feels like something is tied my bladder like a rubber band, retaining lots of water.

You may also like...